# SDR USAA20100407SB046

- Difficulty date: April 7, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEATS 17C AND 20C WERE INOPERATIVE.  MAINTENANCE RELAMPED THE LIGHT AT SEAT 20C AND REPAIRED WIRING UNDER SEAT 17ABC PER SWPM.  OPERATIONAL CHECK GOOD.
